# SDR CA150210008

- Difficulty date: February 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,935 hours
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDERGOING TROUBLESHOOTING FOR A FLAP FAULT, THE AILERON CABLE PULLEYS WERE OBSERVED TO HAVE RUST EMANATING FROM THEM, ONCE INSPECTED IT WAS DETERMINED THAT THEY WERE CORRODED AND HAVE BEEN REPLACED.
